# SDR SWIA201436933

- Difficulty date: January 18, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 29,067 hours, 25,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON LOWER, RT WING PLANK INBD OF WS 353 AFT OF L/E.  C-CHECK, REPLACED DAMAGED WING SKIN PANEL BETWEEN RT WS 317.95 TO WS 353 IAW SRM.
